Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the boundary values of harmonic functions


Authors: Richard A. Hunt and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 132 (1968), 307-322
MSC: Primary 31.10; Secondary 30.00
MathSciNet review: 0226044
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.10, 30.00

Retrieve articles in all journals with MSC: 31.10, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0226044-7
PII: S 0002-9947(1968)0226044-7
Article copyright: © Copyright 1968 American Mathematical Society